# SDR CHQA20131017372

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 32,726 hours, 26,844 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,520 hours, 20,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7132013539
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AFT EMERGENCY LIGHT AND FORWARD EMERGENCY EXIT SIGN FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE GALLEY CEILING PANEL.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
